On preferred wave numbers of two-dimensional perturbations in the problem of convection in a horizontal layer
Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 826-829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_4_a15,
author = {A. V. Getling},
title = {On preferred wave numbers of two-dimensional perturbations in the problem of convection in a horizontal layer},
journal = {Doklady Akademii Nauk},
pages = {826--829},
year = {1980},
volume = {250},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a15/}
}
TY - JOUR AU - A. V. Getling TI - On preferred wave numbers of two-dimensional perturbations in the problem of convection in a horizontal layer JO - Doklady Akademii Nauk PY - 1980 SP - 826 EP - 829 VL - 250 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a15/ LA - ru ID - DAN_1980_250_4_a15 ER -
A. V. Getling. On preferred wave numbers of two-dimensional perturbations in the problem of convection in a horizontal layer. Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 826-829. http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a15/